A Relation between Diagonal and Unconditional Basis Constants.
Mathematische Annalen, Tome 218 (1975), pp. 193-198
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1975__218_162793,
author = {D.R. Lewis},
title = {A {Relation} between {Diagonal} and {Unconditional} {Basis} {Constants.}},
journal = {Mathematische Annalen},
pages = {193--198},
year = {1975},
volume = {218},
zbl = {0296.46017},
url = {http://geodesic.mathdoc.fr/item/MAN_1975__218_162793/}
}
D.R. Lewis. A Relation between Diagonal and Unconditional Basis Constants.. Mathematische Annalen, Tome 218 (1975), pp. 193-198. http://geodesic.mathdoc.fr/item/MAN_1975__218_162793/